Permuting Tri (α, β)-Derivation on Almost Distributive Lattices AR Khan, Z Ahmad, MK Maqbool, M Bilal, M Dilbar, AA Bajwa Punjab University Journal of Mathematics 53 (3), 21-28 2021
A paradigmatic approach to quasi topological loops: Classification and characterization MK Maqbool, A Yousaf, M Dilbar, MS Bosan, M Younis, S Sadique Punjab University Journal of Mathematics 52 (6) 2020
Comparison of Pre and Post-action of a Finite Abelian Group over Certain Nonlinear Schemes A Yousaf, H Alolaiyan, M Ahmad, M Dilbar, A Razaq IEEE Access 8 (1), 39781-39792 2020
A-hurewiczness and normality in semi topological groups MK Maqbool, C Ozel, MA Yousaf, M Dilbar, Z Ahmad, MS Bosan submitted
MOST CITED SCHOLAR PUBLICATIONS
Comparison of Pre and Post-action of a Finite Abelian Group over Certain Nonlinear Schemes A Yousaf, H Alolaiyan, M Ahmad, M Dilbar, A Razaq IEEE Access 8 (1), 39781-39792 2020 Citations: 47
A paradigmatic approach to quasi topological loops: Classification and characterization MK Maqbool, A Yousaf, M Dilbar, MS Bosan, M Younis, S Sadique Punjab University Journal of Mathematics 52 (6) 2020 Citations: 1
A-hurewiczness and normality in semi topological groups MK Maqbool, C Ozel, MA Yousaf, M Dilbar, Z Ahmad, MS Bosan submitted Citations: 1